# SDR DXTA2011012404428

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N874QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258474
- Aircraft time: 7,512 hours, 5,221 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BAG FIRE WARNING LIGHT AT 6000' ON FINAL. NO EVIDENCE OF SMOKE OR FIRE ON INVESTIGATION.  CLEANED ALL SMOKE DETECTOR SCREENS FROM DUST AND PERFORMED SMOKE DETECTOR SYS FUNCTIONAL TEST WITH NO DEFECTS NOTED AT THIS TIME.  WORK DONE IAW AMM 26-11-00.
